de.mpg.escidoc.pubman.appbase.FacesBean
Deutsch
 
Hilfe Wegweiser Impressum Kontakt Einloggen
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT
  The off-shell symmetry algebra of the light-cone AdS5x S5 superstring

Arutyunov, G., Frolov, S., Plefka, J., & Zamaklar, M. (2007). The off-shell symmetry algebra of the light-cone AdS5x S5 superstring. Journal of Physics A, 40(13), 3583-3605.

Item is

Basisdaten

einblenden: ausblenden:
Datensatz-Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4861-F Versions-Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4862-D
Genre: Zeitschriftenartikel

Dateien

einblenden: Dateien
ausblenden: Dateien
:
0609157v1.pdf (Preprint), 317KB
Beschreibung:
-
Sichtbarkeit:
Öffentlich
MIME-Typ / Prüfsumme:
application/pdf / [MD5]
Technische Metadaten:
Copyright Datum:
-
Copyright Info:
eDoc_access: PUBLIC
Lizenz:
-
:
a7_13_018.pdf (Verlagsversion), 294KB
Beschreibung:
-
Sichtbarkeit:
Öffentlich
MIME-Typ / Prüfsumme:
application/pdf / [MD5]
Technische Metadaten:
Copyright Datum:
-
Copyright Info:
eDoc_access: PUBLIC
Lizenz:
-

Externe Referenzen

einblenden:

Urheber

einblenden:
ausblenden:
 Urheber:
Arutyunov, Gleb1, Autor
Frolov, Sergey1, Autor
Plefka, Jan1, Autor
Zamaklar, Marija1, Autor
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24014              

Inhalt

einblenden:
ausblenden:
Schlagwörter: -
 Zusammenfassung: We analyze the psu(2,2|4) supersymmetry algebra of a superstring propagating in the AdS_5 x S^5 background in the uniform light-cone gauge. We consider the off-shell theory by relaxing the level-matching condition and take the limit of infinite light-cone momentum, which decompactifies the string world-sheet. We focus on the psu(2|2)+psu(2|2) subalgebra which leaves the light-cone Hamiltonian invariant and show that it undergoes extension by a central element which is expressed in terms of the level-matching operator. This result is in agreement with the conjectured symmetry algebra of the dynamic S-matrix in the dual N=4 gauge theory.

Details

einblenden:
ausblenden:
Sprache(n):
 Datum: 2007-03-30
 Publikationsstatus: Im Druck publiziert
 Seiten: -
 Ort, Verlag, Ausgabe: -
 Inhaltsverzeichnis: -
 Art der Begutachtung: -
 Identifikatoren: eDoc: 288717
Anderer: arXiv:hep-th/0609157
 Art des Abschluß: -

Veranstaltung

einblenden:

Entscheidung

einblenden:

Projektinformation

einblenden:

Quelle 1

einblenden:
ausblenden:
Titel: Journal of Physics A
Genre der Quelle: Zeitschrift
 Urheber:
Affiliations:
Ort, Verlag, Ausgabe: -
Seiten: - Band / Heft: 40 (13) Artikelnummer: - Start- / Endseite: 3583 - 3605 Identifikator: -